# SDR AALA20140919012

- Difficulty date: September 18, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 53,552 hours, 6,796 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAPERON LE SKIN HAS GROOVE OTBD OF INBD FLAPERON FAIRING.  ACCOMPLISHED BONDED REPAIR IAW EA B777-57-036579 PARAGRAPH B.
